# SDR SWAA2020011340428

- Difficulty date: January 7, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 47,804 hours, 28,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Discolored
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT LENSES DISCOLORED.    / R&R LENS IAW AMM.
